# SDR 2003UALA00424

- Difficulty date: May 13, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 47,086 hours, 7,735 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR EXTERNAL SKIN DENTED.  MAJOR REPAIR - INSTALLED EXTERNAL DOUBLER.
